# SDR WX0A2014091772159

- Difficulty date: September 14, 2014
- Submitted: September 17, 2014
- Operation: Air carrier
- Aircraft: N887GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49932
- Aircraft time: 50,162 hours, 34,861 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Tail Cone
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY TAIL CONE EXIT IDENTIFIER LIGHT DIM.  REPLACED LT BATTERY IN EMER TAIL CONE EXIT IDENTIFIER LIGHT IAW AMM 33-53-00.  OPERATIONS CHECKED GOOD.
